Aa
A
A
A
Close
Depression Community
10.6k Members
11988946 tn?1422651526

Feeling confused and out of it

Could there be something wrong with the release mechanism of my Wellbutrin? I take 450 mg of generic Wellbutrin XL every morning.. I always feel really good for about 2-3 hours after I take it, then suddenly my mood plummets and I feel like my head is in a fog and I can't think clearly.. and I feel like that for the rest of the day.  I'm taking the same generic I've been taking all along (Par)... could they have changed something about their pills? I can't figure out why I feel like this all of a sudden. I've never had issues with Wellbutrin before. Anyone ever go through this?
1 Responses
Avatar universal
Not personally, but I've read similar stories on here.  Ask your pharmacy if they changed generic suppliers.
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.